| Model Number |
630-2231211-01 |
| Medical Device Problem Code |
Accessory Incompatible (1004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the onestep pads of the associated defibrillator would not connect to the multi-function cable.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The customer's device was not returned to zoll for investigation.A zoll representative was onsite and attributed the customer report to a damaged onestep multifunction cable.The multifunction cable was replaced to resolve the customer report.Analysis of reports of this type has not identified an increase in trend.